# SDR P5CA9500707

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN RABBET AREA 3, BULGE ON LEADING EDGE SKIN AT WS 685 AFT OF LEADING EDGE FLAP.  CORROSION REMOVED AND AFFECTED AREA RE-PROTECTED WITH 0.050 INCH MATERIAL, REMOVAL WITHIN LIMITS PER BOEING SRM 57-30-01 PAGE 2.
